Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 302542, 8 pages
http://dx.doi.org/10.1155/2014/302542
Research Article

Global Uniform Asymptotic Stability of a Class of Switched Linear Systems with an Infinite Number of Subsystems

1Department of Electrical and Computer Engineering, Science and Research Branch, Islamic Azad University, Tehran 14515-775, Iran
2Department of Electrical Engineering, Amirkabir University of Technology, Tehran, Iran
3The Center of Excellence on Control and Robotics, Department of Electrical Engineering, Amirkabir University of Technology, Tehran, Iran
4Department of Mathematics, Bu-Ali Sina University, Hamedan, Iran

Received 31 December 2013; Revised 9 March 2014; Accepted 28 March 2014; Published 19 May 2014

Academic Editor: Ryan Loxton

Copyright © 2014 L. F. Araghi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Lin and P. J. Antsaklis, “Stability and stabilizability of switched linear systems: a survey of recent results,” IEEE Transactions on Automatic Control, vol. 54, no. 2, pp. 308–322, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. Cheban and C. Mammana, “Absolute asymptotic stability of discrete linear inclusions,” Buletinul Academiei de Ştiinţe a Republicii Moldova: Matematica, no. 1, pp. 43–68, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. A. Muller and D. Liberzon, “State-norm estimators for switched nonlinear systems under average dwell-time,” in Proceedings of the 49th IEEE Conference on Decision and Control, pp. 1275–1280, December 2010.
  4. D. Liberzon and S. Trenn, “On stability of linear switched differential algebraic equations,” in Proceedings of the 48th IEEE Conference on Decision and Control, pp. 2156–2161, December 2009.
  5. A. A. Agrachev, Y. Baryshnikov, and D. Liberzon, “Towards robust Lie-algebraic stability conditions for switched linear systems,” in Proceedings of the 49th IEEE Conference on Decision and Control, pp. 408–413, December 2010.
  6. L. V. Hien, Q. P. Ha, and V. N. Phat, “Stability and stabilization of switched linear dynamic systems with time delay and uncertainties,” Applied Mathematics and Computation, vol. 210, no. 1, pp. 223–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Raouf and H. Michalska, “Exponential stabilization of switched linear systems,” in Proceedings of the 48th IEEE Conference on Decision and Control, pp. 1926–1931, December 2009.
  8. H. Xu and K. L. Teo, “Robust stabilization of uncertain impulsive switched systems with delayed control,” Computers & Mathematics with Applications, vol. 56, no. 1, pp. 63–70, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. M. Hante and M. Sigalotti, “Converse Lyapunov theorems for switched systems in Banach and Hilbert spaces,” SIAM Journal on Control and Optimization, vol. 49, no. 2, pp. 752–770, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Du, X. Lin, and S. Li, “Finite-time stability and stabilization of switched linear systems,” in Proceedings of the 48th IEEE Conference on Decision and Control, pp. 1938–1943, December 2009.
  11. G. Zhai, H. Lin, X. Xu, J. Imae, and T. Kobayashi, “Analysis of switched normal discrete-time systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 8, pp. 1788–1799, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Xu and K. L. Teo, “Exponential stability with L2-gain condition of nonlinear impulsive switched systems,” IEEE Transactions on Automatic Control, vol. 55, no. 10, pp. 2429–2433, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. K. R. Santarelli, “A switched state feedback law for the stabilization of LTI systems,” in Proceedings of the American Control Conference, pp. 1701–1707, Baltimore, Md, USA, 2010.
  14. G. Zhai and X. Xu, “A unified approach to stability analysis of switched linear descriptor systems under arbitrary switching,” International Journal of Applied Mathematics and Computer Science, vol. 20, no. 2, pp. 249–259, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Zhang, Y. Zhao, H. Xu, H. Shi, and K. L. Teo, “On boundedness and attractiveness of nonlinear switched delay systems,” Abstract and Applied Analysis, vol. 2013, Article ID 713847, 8 pages, 2013. View at Google Scholar · View at MathSciNet
  16. L. F. Araghi and H. S. Hosseini, “Robust atability of Fuzzy Elman neural network,” in Proceedings of the IEEE International Conference on Granular Computing (GRC '09), pp. 13–18, 2009.
  17. R. C. Loxton, K. L. Teo, and V. Rehbock, “Computational method for a class of switched system optimal control problems,” IEEE Transactions on Automatic Control, vol. 54, no. 10, pp. 2455–2460, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  18. C. Yu, B. Li, R. Loxton, and K. L. Teo, “Optimal discrete-valued control computation,” Journal of Global Optimization, vol. 56, no. 2, pp. 503–518, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. F. Woon, V. Rehbock, and R. Loxton, “Towards global solutions of optimal discrete-valued control problems,” Optimal Control Applications & Methods, vol. 33, no. 5, pp. 576–594, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Q. Lin, R. Loxton, and K. L. Teo, “Optimal control of nonlinear switched systems: computational methods and applications,” Journal of the Operations Research Society of China, vol. 1, no. 3, pp. 275–311, 2013. View at Google Scholar
  21. A. A. Suratgar and S. K. Y. Nikravesh, “A new sufficient conditions for stability of fuzzy systems,” in Proceedings of the International Conference on Electrical Engineering (ICEE '02), Tabriz, Iran, 2002.
  22. A. A. Suratgar and S. K. Y. Nikravesh, “A new sufficient conditions for asymptotic stability of a class of applied nonlinear dynamical system,” in Proceedings of the 10th IEEE International Conference on Electronic, Circuit and Systems, vol. 3, pp. 1062–1065, 2003.
  23. R. M. Jungers, Infinite matrix products from the joint spectral radius to combinatorics [Ph.D. thesis], 2008.
  24. R. Jungers, The Joint Spectral Radius: Theory and Applications, vol. 385, Springer, Berlin, Germany, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  25. T. Monovich and M. Margaliot, “A second-order maximum principle for discrete-time bilinear control systems with applications to discrete-time linear switched systems,” Automatica, vol. 47, no. 7, pp. 1489–1495, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. A. Ahmadi, R. M. Jungers, P. Parrilo, and M. Roozbehani, “Analysis of the joint spectral radius via lyapunov functions on path-complete graphs,” in Proceedings of the International Conference on Hybrid Systems: Computation and Control (HSCC '11), Chicago, Ill, USA, 2011.
  27. D. J. Hartfiel, Nonhomogeneous Matrix Products, Birkhäauser, Boston, Mass, USA, 2002. View at MathSciNet
  28. J. B. Conwey, A Course in Functional Analysis, Springer, 2nd edition, 1997.